# SDR SWAA2023080476660

- Difficulty date: July 9, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: AFT CARGO R/H TRANSITION ANGLE; CORROSION IS STILL PRESENT ON UNDERSIDE OF NUTPLATES STA. 847 TO STA 867 RBL 22.<[01] REMOVED AFT CARGO SHIELD PLATED PER SRM 51-40-05.  LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO DOOR SHIELD PLATE IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01.;[02] REMOVED CORROSION AFT CARGO TRANSITION ANGLE R/H TRANSITION ANGLE STA 847 - 867 ON THE UNDERSIDE OF NUTPLATES. ORIGINAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.013?; MAX ALLOWED IS 0.005?; REMAINING THICKNESS IS 0.037?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] INSTALLED NEW R/H SHIELD (TRANSITION ANGLE) BETWEEN STA 847 - 867 PER SRM 51-40-02;[04] VERIFIED NEW R/H SHIELD (TRANSITION ANGLE) BETWEEN STA 847 - 867 INSTALLED.
